# SDR AWXA200600321

- Difficulty date: January 12, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654587514
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON 3 ZEE STIFFENERS SUPPORTS FOR THE R1 DOOR THRESHOLD PLATE, FROM BS 312 TO BS 328, WL 208 AND BL 62R.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED 3 REPLACEMENT ZEE STIFFENERS FOR THE R1 THRESHOLD PLATE SUPPORTS IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 4, 6, 7, 8 AND BACK DWG 65-45875.
